# SDR UALA2011040801699

- Difficulty date: April 8, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 48,730 hours, 5,927 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN DOOR 3R DIM NEARLY BURNT OUT.  CHECKED AND REPLACED THE LIGHT BATTERY PER SSM.  TESTED THE EMERGENCY LIGHT IN DOOR 3R PER TC8203E4567.  TESTED GOOD.
